| Model Number |
02.12.E0414FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 january 2023.Lot 2012398: 25 items manufactured and released on 13-jan-2021.Expiration date: 2025-dec-16.No anomalies found related to the problem.To date, 7 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 11 months after the primary surgery, the surgeon revised the liner (from 14 to 20 mm) and the surgery was completed successfully.